Certificates of factorisation for a class of triangle-free graphs

Morgan, Kerri and Farr, Graham 2009, Certificates of factorisation for a class of triangle-free graphs, Electronic Journal of Combinatorics, vol. 16, no. 1, pp. 1-14.

Attached Files
Name Description MIMEType Size Downloads

Title Certificates of factorisation for a class of triangle-free graphs
Author(s) Morgan, Kerri
Farr, Graham
Journal name Electronic Journal of Combinatorics
Volume number 16
Issue number 1
Start page 1
End page 14
Total pages 14
Publisher N.J. Calkin and H.S. Wilf
Place of publication Atlanta, Ga.
Publication date 2009-06
ISSN 1077-8926
Language eng
Field of Research 0101 Pure Mathematics
0802 Computation Theory And Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107619

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 7 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 21 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 16 Apr 2018, 14:47:23 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.